# SDR BB08054

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: False Activation
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: O

## Discrepancy

MAD - FLT 730  PHL TO MAD.  DURING APPROACH, THE FLAPS AUTOMATICALLY LOCKED AT 20 DEGREES DUE TO A LEADING EDGE SLAT ASYMMETRY WARNING.  THE CREW DECLARED AN EMERGENCY, ACCOMPLISHED QRH PROCEDURES, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE FSEU, AND OPERATED THE SLATS/FLAPS OVER A FULL RANGE.  NO DEFECTS WERE NOTED.  ALSO, THE PHYSICAL INSPECTION OF THE SLATS IN THE DEPLOYED POSITION REVEALED NO DEFECTS.  OK FOR SERVICE.
